Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering with typhoid, has fluctuating fever, cold, throat ache, on medicines. Remedy to control fever?

Hello sir my sister has been suffering from typhoid fever from yesterday..she has high fever fluctuating around 102 F & 104 F. She feels cold .have throat ache which has shifted from right to left side of her throat. she is currently taking panadol, moxiget 400 mg and larinex 5mg..need your help to control the recurring fever.thanks
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be more helpful if you mention the reports of the investigations for typhoid.

After reading your post, it seems that she is suffering from Upper Respiratory Tract(URTI).

The medicines she is taking will cover the infection, but it is advisable that a Throat swab culture be done to know the appropriate antibiotic for the infective organism.

Warm saline gargles will be beneficial in controlling throat pain.

Paracetamol 500mg(panadol) can be repeated 6-8 hourly for recurrent fever.

I hope this is helpful to you.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor